# SDR GTIA2017032701841

- Difficulty date: March 27, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 39,978 hours, 18,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT ABNORMAL SMELL FROM PACK 1 WAS NOT THE  DIRTY SOCK SMELL. SHUT OFF PACK 1 AND THE SMELL DISSIPATED. C/W TASK 05-50-00-810-831A RAN BOTH PACKS WITH APU + ENGINE BLEED TEST, NO DEFECTS NOTED OPS CHECK OK.
